# SDR ASAA2022031337700

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 25,073 hours, 7,906 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWC932
- Condition: Faulty
- Location: #2 Engine
- Part time: 25,097 hours, 7,913 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERROGATE OF FMC FOUND # 2 FAULT CODE 73-10342 FMV POS SIG OUT OF RANGE, (SHORT TIME) PER T/C 78273000. GROUNDED - YES. REMOVED HMU AND FUEL PUMP IAW TASK CARDS N8473000 AND N8473002. INSTALLED HMU/FUEL PUMP REF T/C N8473001 AND N8473003.
